# SDR CA020228003

- Difficulty date: February 12, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 34,947 hours
- Engine: Cfmint CFM565A1
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Part number: D5537002500800
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VERTICAL STAB LEADING EDGE PANELS 322AL, 322CL AND 322BL CRACKED. PANEL 322AL CRACKED APPROXIMATELY 4 INCHES FROM LOWER EDGE LT SIDE. PANEL 322CL CRACKED APPROXIMATELY 4 INCHES FROM LOWER EDGE LT SIDE. ALSO 322BL. PRODUCTION PERMIT RAISED FOR REPAIR IF BEYOND LIMITS.
